C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 24CM (SHORT-TERM) (DUAL-LUMEN); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported that in order to perform crrt treatment, catheterization of the right femoral vein was performed on (b)(6) 2023.Guide wire was inserted during the puncture process, but the guide wire was bent after the skin expansion and the skin expansion needle was split, resulting in catheter insertion failure.Finally, the left femoral vein puncture was performed.After initial skin expansion with double cavity deep venipuncture guide wire and diffuser needle, bard diffuser needle was used to complete the operation.